Alert archive / Michigan / Gale Warnings in 2022

Gale Warning 22, NWS Gaylord, MI

April 10, 2022

NWS Gaylord, MI issued this gale warning at Apr 10, 2022, 4:04 PM EDT. It took effect at Apr 11, 2022, 4:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2022, 4:04 PM EDT (20:04 UTC)
In effect from
Apr 11, 2022, 4:00 AM EDT
Expired
Apr 11, 2022, 12:00 PM EDT
In force
8 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

611 
WHUS73 KAPX 102004
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
404 PM EDT Sun Apr 10 2022

LSZ321-110415-
/O.UPG.KAPX.SC.Y.0041.220411T0300Z-220412T0000Z/
/O.NEW.KAPX.GL.W.0022.220411T0800Z-220411T1600Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
404 PM EDT Sun Apr 10 2022

...GALE WARNING IN EFFECT FROM 4 AM TO NOON EDT MONDAY...

* WHAT...Highest gusts up to 35 kt from the southeast and highest
  waves around 4 feet expected.

* WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI.

* WHEN...From 4 AM to noon EDT Monday.

* IMPACTS...Strong winds will cause hazardous highest waves 
  which could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ323-341-342-344>346-110415-
/O.CON.KAPX.SC.Y.0041.220411T0000Z-220412T0000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
404 PM EDT Sun Apr 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM EDT MONDAY...

* WHAT...Highest gusts up to 30 kt from the south and highest 
  waves around 6 feet expected.

* WHERE...Portions of Lake Michigan. 

* WHEN...From 8 PM this evening to 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ322-110415-
/O.CON.KAPX.SC.Y.0041.220411T0300Z-220412T0000Z/
St. Marys River Point Iroquois to E. Potagannissing Bay-
404 PM EDT Sun Apr 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 8 PM EDT MONDAY...

* WHAT...Highest gusts up to 30 kt from the southeast expected.

* WHERE...St. Marys River Point Iroquois to E. Potagannissing 
  Bay.

* WHEN...From 11 PM this evening to 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ345>349-110415-
/O.CON.KAPX.SC.Y.0041.220411T0300Z-220412T0000Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
404 PM EDT Sun Apr 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 8 PM EDT MONDAY...

* WHAT...Highest gusts up to 35 kt from the south and highest 
  waves around 6 feet expected.

* WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge 
  including Mackinac Island, 5NM East of Mackinac Bridge to 
  Presque Isle Light MI including Bois Blanc Island, Sturgeon Pt 
  to Alabaster MI, St Ignace to False Detour Channel and Presque 
  Isle Light to Sturgeon Pt MI Including Thunder Bay National 
  Marine Sanctuary.

* WHEN...From 11 PM this evening to 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JZ
4 follow-up statements
045 
WHUS73 KAPX 110130
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
930 PM EDT Sun Apr 10 2022

LSZ321-110930-
/O.CON.KAPX.GL.W.0022.220411T0800Z-220411T1600Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
930 PM EDT Sun Apr 10 2022

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO NOON EDT MONDAY...

* WHAT...Highest gusts up to 40 kt from the southeast and 
  highest waves around 4 feet expected.

* WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI.

* WHEN...From 4 AM to noon EDT Monday.

* IMPACTS...Strong winds will cause hazardous highest waves 
  which could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ323-341-342-344>346-110930-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-220412T0000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
930 PM EDT Sun Apr 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY...

* WHAT...Highest gusts up to 30 kt from the south and highest 
  waves around 6 feet.

* WHERE...Portions of Lake Michigan. 

* WHEN...Until 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ322-110930-
/O.CON.KAPX.SC.Y.0041.220411T0300Z-220412T0000Z/
St. Marys River Point Iroquois to E. Potagannissing Bay-
930 PM EDT Sun Apr 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY...

* WHAT...Highest gusts up to 30 kt from the southeast expected.

* WHERE...St. Marys River Point Iroquois to E. Potagannissing 
  Bay.

* WHEN...Until 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ345>349-110930-
/O.CON.KAPX.SC.Y.0041.220411T0300Z-220412T0000Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
930 PM EDT Sun Apr 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY...

* WHAT...Highest gusts up to 30 kt from the south and highest 
  waves around 7 feet expected.

* WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge 
  including Mackinac Island, 5NM East of Mackinac Bridge to 
  Presque Isle Light MI including Bois Blanc Island, Sturgeon Pt 
  to Alabaster MI, St Ignace to False Detour Channel and Presque 
  Isle Light to Sturgeon Pt MI Including Thunder Bay National 
  Marine Sanctuary.

* WHEN...Until 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
573 
WHUS73 KAPX 110828
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
428 AM EDT Mon Apr 11 2022

LSZ321-111600-
/O.CON.KAPX.GL.W.0022.000000T0000Z-220411T1600Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
428 AM EDT Mon Apr 11 2022

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Highest gusts up to 40 kt from the southeast and 
  highest waves around 5 feet.

* WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI.

* WHEN...Until noon EDT today.

* IMPACTS...Strong winds will cause hazardous highest waves 
  which could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ323-341-342-344>346-111630-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-220412T0000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
428 AM EDT Mon Apr 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Highest gusts up to 30 kt from the south and highest 
  waves around 6 feet.

* WHERE...Portions of Lake Michigan. 

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ322-111630-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-220412T0000Z/
St. Marys River Point Iroquois to E. Potagannissing Bay-
428 AM EDT Mon Apr 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Highest gusts up to 30 kt from the south.

* WHERE...St. Marys River Point Iroquois to E. Potagannissing 
  Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ345>349-111630-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-220412T0000Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
428 AM EDT Mon Apr 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Highest gusts up to 30 kt from the south and highest 
  waves around 7 feet.

* WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge 
  including Mackinac Island, 5NM East of Mackinac Bridge to 
  Presque Isle Light MI including Bois Blanc Island, Sturgeon Pt 
  to Alabaster MI, St Ignace to False Detour Channel and Presque 
  Isle Light to Sturgeon Pt MI Including Thunder Bay National 
  Marine Sanctuary.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
313 
WHUS73 KAPX 111444
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1044 AM EDT Mon Apr 11 2022

LSZ321-111600-
/O.CON.KAPX.GL.W.0022.000000T0000Z-220411T1600Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
1044 AM EDT Mon Apr 11 2022

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Highest gusts up to 35 kt from the southeast and highest
  waves around 4 feet.

* WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI.

* WHEN...Until noon EDT today.

* IMPACTS...Strong winds will cause hazardous highest waves 
  which could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ323-341-342-344>346-112245-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-220412T0000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1044 AM EDT Mon Apr 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Highest gusts up to 30 kt from the southwest and 
  highest waves around 6 feet.

* WHERE...Portions of Lake Michigan. 

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ322-112245-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-220412T0000Z/
St. Marys River Point Iroquois to E. Potagannissing Bay-
1044 AM EDT Mon Apr 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Highest gusts up to 25 kt from the south.

* WHERE...St. Marys River Point Iroquois to E. Potagannissing 
  Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ345>349-112245-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-220412T0000Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
1044 AM EDT Mon Apr 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Highest gusts up to 25 kt from the southwest and 
  highest waves around 7 feet.

* WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge 
  including Mackinac Island, 5NM East of Mackinac Bridge to 
  Presque Isle Light MI including Bois Blanc Island, Sturgeon Pt 
  to Alabaster MI, St Ignace to False Detour Channel and Presque 
  Isle Light to Sturgeon Pt MI Including Thunder Bay National 
  Marine Sanctuary.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
564 
WHUS73 KAPX 111604
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1204 PM EDT Mon Apr 11 2022

LSZ321-120000-
/O.EXP.KAPX.GL.W.0022.000000T0000Z-220411T1600Z/
/O.EXA.KAPX.SC.Y.0041.000000T0000Z-220412T0000Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
1204 PM EDT Mon Apr 11 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...GALE WARNING HAS EXPIRED...

* WHAT...Highest gusts up to 25 kt from the southwest and 
  highest waves around 3 feet.

* WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ323-341-342-344>346-120000-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-220412T0000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1204 PM EDT Mon Apr 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Highest gusts up to 30 kt from the southwest and 
  highest waves around 6 feet.

* WHERE...Portions of Lake Michigan. 

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ322-120000-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-220412T0000Z/
St. Marys River Point Iroquois to E. Potagannissing Bay-
1204 PM EDT Mon Apr 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Highest gusts up to 25 kt from the southwest.

* WHERE...St. Marys River Point Iroquois to E. Potagannissing 
  Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ345>349-120000-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-220412T0000Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
1204 PM EDT Mon Apr 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Highest gusts up to 25 kt from the southwest and 
  highest waves around 7 feet.

* WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge 
  including Mackinac Island, 5NM East of Mackinac Bridge to 
  Presque Isle Light MI including Bois Blanc Island, Sturgeon Pt 
  to Alabaster MI, St Ignace to False Detour Channel and Presque 
  Isle Light to Sturgeon Pt MI Including Thunder Bay National 
  Marine Sanctuary.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JZ

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Apr 10, 3:35 PM EDT, 29 minutes earlier.

Area forecast discussion, Apr 10, 3:35 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
335 PM EDT Sun Apr 10 2022

.NEAR TERM...(Through Tonight)
Issued at 336 PM EDT Sun Apr 10 2022

...Showers and a few t-storms ramp up overnight...

High Impact Weather Potential...Minimal. A few non-severe
thunderstorms overnight northern lower MI.

High pressure is only slowly advancing eastward over Lk Huron.
Abundant sunshine today has boosted temps into 50s in many areas.
Surface dew points have aggressively mixed out, despite recent
damp/cool wx and antecedent damp soils. RH levels have gone lower
than desirable for land management types, even with little in the
way of wind.

Changes are on the way tonight, as the high slides east, and
return flow ramps up. An 850mb and 925mb warm front lifts into the
forecast area tonight, with 925mb winds nearing 50kt at times. Our
initial se to s fetch ahead of the warm front aloft is pretty dry,
but that becomes less true in the sw flow behind the warm front.
We should see enough differential temp advection, and just enough
moisture advection, to get a broken band of convection to develop
here overnight. Nw lower MI could see a few showers get going
toward midnight, but the best chance for precip will be after
midnight, lifting ne-ward across the entire forecast area by 8am.
Have likely pops for Leland-TVC-CAD and everything north and east
of there overnight. MuCape values reach 500j/kg in a plume behind
the warm front aloft, and so a few thunderstorms are expected,
mainly in northern lower MI. There is a lot of potential evap
cooling in our low levels, but strengthening warm and eventually
moist advection should keep precip virtually all liquid. Perhaps
the St Marys Valley is an exception, right at precip onset (which
is very late up there). Guidance suggests a few snowflakes could
mix in initially up there. QPF is not high, about a tenth of an
inch give or take overnight.

Min temps tonight from the lower 40s sw (MBL/Frankfort/TVC) to mid
30s north and e.

&&

.SHORT TERM...(Monday through Wednesday)
Issued at 336 PM EDT Sun Apr 10 2022

...Warmer with Increasing Shower Chances...

Perhaps a few leftover showers across northeastern areas early
Monday, otherwise dry air/subsidence follows for much of the day.
There is a moisture starved (weak) cold front that moves through but
don't expect it to be able to generate anything more than a few
sprinkles (but will carry slight chance far east to line up with the
adjacent office). Meanwhile, a nearly zonal flow aloft will develop
and hold through much of Tuesday resulting in warm temperatures.
Meanwhile, deep low pressure winds up to our west, tracking across
Minnesota Wednesday. This system is expected to bring gusty winds
and a decent amount of rainfall (mainly Tuesday night into Wednesday
evening) as well as chances for thunderstorms. Highs generally in
the 50s to low 60s (though there is potential for it to get a bit
warmer than that on Wednesday).

&&

.LONG TERM...(Wednesday night through Sunday)
Issued at 336 PM EDT Sun Apr 10 2022

...Another Shot of Chilly Air...

You knew it couldn't last, right? Anyone that has lived here long
enough begrudgingly realizes that a prolonged stretch of above normal
temperatures in April just doesn't last. So unfortunately I will be
the bearer of bad news...another shot of chilly air will dig into
the region starting Thursday and continuing into the Easter weekend.
It will likely even be cold enough for some instability driven snow
showers at times (mixed in with rain showers). In addition, gusty
winds will make it feel even colder. Highs should average about 10
degrees below average versus mid-April values. There is some hope
farther out with longer range guidance indicating a bigger warmup is
possible in the 10 to 14 day range.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 124 PM EDT Sun Apr 10 2022

Period of MVFR cigs and LLWS possible late tonight into Monday
morning.

High pressure will shift east across Lk Huron this afternoon.
Southerly flow will increase behind the high, bringing warmer and
eventually more moist air to the region. A band of showers,
perhaps with an embedded TSRA or two, is expected to develop over
our heads a bit after midnight, and then lift ne-ward. Cigs will
lower to MVFR for a period behind this band. LLWS will also
develop. Precip will end and skies will improve by midday Monday.

Se surface winds develop, and become gusty tonight. Winds veer
toward the sw Monday morning. LLWS overnight and Monday morning.

&&

.MARINE...
Issued at 336 PM EDT Sun Apr 10 2022

Se winds will ramp up considerably tonight, eventually veering sw
into Monday. Small craft advisories are up for all waters. Will
upgrade Whitefish Bay to a gale warning, with considerable coastal
convergence expected near Whitefish Pt on se winds a few hours
either side of 8am.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY from 11 PM this evening to 8 PM EDT Monday
     for LHZ345>349.
LM...SMALL CRAFT ADVISORY from 8 PM this evening to 8 PM EDT Monday
     for LMZ323-341-342-344>346.
LS...SMALL CRAFT ADVISORY from 11 PM this evening to 8 PM EDT Monday
     for LSZ322.
     SMALL CRAFT ADVISORY from 11 AM to 8 PM EDT Monday for LSZ321.
     GALE WARNING from 4 AM to 11 AM EDT Monday for LSZ321.
&&

NEAR TERM...JZ
SHORT TERM...AJS
LONG TERM...AJS
AVIATION...JZ
MARINE...JZ
Hazardous weather outlook, Apr 10, 3:45 PM EDT, 19 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
345 PM EDT Sun Apr 10 2022

MIZ016>018-020>036-041-042-086>088-095>099-111200-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
345 PM EDT Sun Apr 10 2022

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

Thunderstorms are possible after midnight, mainly in northern
lower Michigan, but severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a slight chance for thunderstorms Tuesday night into
Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-111200-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
345 PM EDT Sun Apr 10 2022

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...This afternoon and tonight.

Thunderstorms are possible overnight, but severe weather is not
expected at this time.

Gales are expected on Whitefish Bay very late tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Gales are expected on Whitefish Bay Monday morning.

There is a slight chance for thunderstorms Tuesday night into
Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

JZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:15 AM EDTSmall Craft AdvisoryAPX41 hr

Nearby

Gale Warnings in Michigan, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.